# SDR UPS99228630

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6080
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (SDN C53-111-01.00-02) ON LOWER SURFACE OF LONGITUDINAL FLOORBEAM AT BS 598, BL 0, WL 200.  REMOVED ALL CORROSION, FLAT PEENED AREA, FABRICATED AND INSTALLED REPAIR STRAP IAW ER NR 99-5029.
